# SDR FDEA201203301197

- Difficulty date: March 30, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 24,882 hours, 13,165 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON T/E LOWER SKIN HAS A DENT.  FOUND TO BE OUT OF LIMITS IAW SRM 57-61-11, FIG 103.  REMOVED DAMAGED AREA OF SKIN, APPLIED FILLER AND BONDED  DOUBLER TO LOWER SURFACE IAW SRM 57-61-11, PB 201, PAR 4 E. (1) (A). COMPLIED WITH EA 6-5750-157830.
